Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taken bactrim and clindamycin for infection. Have metallic taste in mouth, nausea, dizziness

Hello, I was badly mauled by a dog about a month ago and it rested in a terrible infection. I was given iv antibiotics and then a long round of a.combination of bactrim and clindamycin . I seem to have recovered fully but now I have a metallic taste in my mouth if I cough. Additionally, I am constantly nauseous and dizzy now. In fact, when I stand up and walk, I stagger. I have several autoimmune disorders (Sjogren s, RA,, and. SLE ) and high blood pressure. I m ferrying concerned that this slight cough with lingering metallic taste is more related to the dog bite infection. Thank you in advance footer your response. Cathleen
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You are already suffering from auto immune disorders. The wound due to dog bite is healed with antibiotics - which may produce metallic taste in the mouth. Now you are having nausea and dizzy.
The VERY IMPORTANT POINT you have not mentioned is, did you have Anti Rabies Vaccines ?
If you had the course of Anti rabies vaccine nothing to worry. Any how consult your dr immedialy
Best wishes
Answered: Sun, 31 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor